Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

On-demand Multipath Routing Protocols for Mobile Ad-Hoc Networks: A Comparative Survey

Murshedi, TA and Wang, X and Cheng, H (2016) On-demand Multipath Routing Protocols for Mobile Ad-Hoc Networks: A Comparative Survey. International Journal of Future Computer and Communication, 5 (3). pp. 148-157. ISSN 2010-3751

[img]
Preview
Text
On-demand Multipath Routing Protocols for Mobile Ad-Hoc Networks A Comparative Survey.pdf - Accepted Version

Download (884kB) | Preview

Abstract

A Mobile Ad Hoc Network (MANET) is an infrastructure-less, self-organized and multi-hop network with a rapidly changing topology causing the wireless links to be broken at any time. Routing in such a network is challenging due to the mobility of its nodes and the challenge becomes more difficult when the network size increases. Due to the limited capacity of a multi-hop path and the high dynamics of wireless links, the single-path routing approach is unable to provide efficient high data rate transmission in MANETs. The multipath routing is the routing technique of using multiple alternative paths through a network. Furthermore, whenever a link failure is detected on a primary route, the source node can select the optimal route among multiple available routes. Therefore, the multipath routing approach is broadly utilized as one of the possible solutions to overcome the single-path limitation. Most of the multipath routing protocols are based on Ad Hoc On-Demand Distance Vector (AODV). The objective of this paper is to provide a survey and compare sets of multipath routing protocols for mobile ad-hoc networks. This survey will motivate the design of new multipath routing protocols, which overcome the weaknesses identified in this paper.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Computer Science
Publisher: International Journal of Future Computer and Communication
Date Deposited: 04 Oct 2017 11:07
Last Modified: 04 Oct 2017 11:07
DOI or Identification number: 10.18178/ijfcc.2016.5.3.462
URI: http://researchonline.ljmu.ac.uk/id/eprint/7272

Actions (login required)

View Item View Item